HomeHealth

Side Effects of Viagra: From Loss Of Vision to Heart Attack

Side Effects of Viagra While Viagra may look like a temporary solution for erection-related struggles, there are many who rely on it. However, lit

Finally an iPad beater? DailyMail.com tests the OnePlus Pad
Tiger Woods battles the elements to tee off for third round at The Masters after making the cut
How to live longer: How often to exercise to ward off anxiety and boost longevity

Side Effects of Viagra 

While Viagra may look like a temporary solution for erection-related struggles, there are many who rely on it. However, little do they realize how frequent and excessive intake of the little blue pills can harm them in the long run.

As humans, we have the tendency to go overboard whenever something seems to work well for us be it food or drugs. However, excess of anything is bad be it vitamins or any other pills that one may take due to some health complications. When it comes to health issues one of the leading causes of worry within the young community these days is the problem related to their sexual abilities. Thanks to the modern lifestyle late-night shifts, poor diet, less physical activities, alcohol, smoking, etc, which has contributed immensely to these health issues. All these have together given rise to serious health problems and one of them is erectile dysfunction. According to a survey, one of the most common ways that a man treats this health condition is by taking over-the-counter pills. However, as mentioned above, nothing excess is good. Taking these pills can definitely help and treat erectile dysfunction temporarily. However, taking too many viagra pills can have some serious negative impacts on your body. Let’s discuss each one of them.

What Happens When You Take Too Much of Viagra?

While Viagra may look like a temporary solution for erection-related struggles, there are many who rely on it. However, little do they realize how frequent and excessive intake of the little blue pills can harm them in the long run.

Heart Attack Is A Side Effects of Viagra

Excessive or frequent use of Viagra can increase the risk of a heart attack in men. This usually happens in men who already have an underlying heart condition. Sometimes, it can also happen with men who do not have any heart conditions. If you are experiencing any form of chest pain during sex after Viagra intake, stop the sexual activity right away. Viagra can also increase the risk of irregular heartbeats and stroke.

Headaches

Common side effects such as headaches and dizziness can occur due to Viagra intake. This happens because the drug expands certain blood vessels in your body. While it may go away after some time, in some cases, the discomfort remains and can become bothersome. Seeking medical support for this with respect to the safe dosage of Viagra can be helpful.

Priapism

Viagra intake does not cause new or worsening erectile dysfunction. However, in some cases, it can result in priapism a long-lasting and painful erection. It is a condition that requires immediate medical intervention else it can cause irreversible erectile dysfunction. If an erection lasts for over four hours after Viagra intake, reach out to the doctor immediately.

Loss of Hearing

One of the most serious side effects of Viagra intake is loss of hearing. It can either happen suddenly or overtime. If Viagra intake causes dizziness or induces a ringing sound in your ear, it could be a warning sign that must not be ignored.

Loss of Vision

Some men can experience a sudden decrease or loss of vision in one or both eyes. The condition, known as non-arteritis anterior ischemic optic neuropathy (NAION), can cause damage to your optic nerve because of Viagra intake.

Low Blood Pressure

A temporary dip in blood pressure right after the intake of Viagra is normal. However, if you encounter a sudden dip, it can be dangerous in case of underlying heart conditions. Certain medications like nitrate tablets or riociguat can increase the risk of heart attack or stroke if mixed with Viagra. In case Viagra makes you feel dizzy or lightheaded, it can also make you faint.

Side Effects of Viagra: Nausea 

Nausea is the sensation of an urge to vomit. Nausea can be acute and short-lived, or it can be prolonged. Nausea (and vomiting) can be psychological or physical in origin. It can originate from problems in the brain or organs of the upper gastrointestinal tract (esophagus, stomach, small intestine, liver, pancreas, and gallbladder).

When To Consult An Andrologist?

If it is temporary and only happens occasionally, problems getting or keeping an erection are not the cause for concern. There could be several reasons. It could be fatigue, stress, drinking alcohol, or even side effects of medicine you just started taking. But some cases men have a more frequent, long-lasting problem called erectile dysfunction (ED), It is more common in older men but now has become much more common in the younger generation also. In nearly 75% of ED cases, there is a physical cause. That means it’s time to see your doctor.

This post first appeared on The Health Site